# SDR SIMA20230920001

- Difficulty date: September 20, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N636RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000052
- Aircraft time: 48,609 hours, 30,687 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17003410403
- Condition: Damaged
- Location: Fr 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 10 STRINGER 13L BEHIND C/B PANEL HAS ARCH / BURN DAMAGE(MAJOR REPAIR)-C/A-ACCOMPLISHED PERMANENT REPAIR ON FR 10 AT STGR 13L BEHIND CB PANEL IAW ERS-EJ-53MR-4865
